# SDR CALA2010102600500

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 35,892 hours, 13,329 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 6633
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING RUBBER SMELL ROWS 22 THRU 28 STARTED TAXI AND SMELL BECAME STRONGER PERFORMED A VISUAL INSPECTION TO ALL AFT OVEN AT 424 AND FOUND AFT CENTER OVEN WITH A VERY STRONG ODOR AND DEBRIS.  REMOVED AND INSTALLED NEW OVEN IN REF AMM 25-34-00, ALSO COMPLIED WITH FIM TASK 21-00-00-810-806.  NO ODOR WAS FOUND AFTER ENGINE RUNS.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1367748  S/N OFF 06633 OVEN, LARGE, EX  OFF 29-2532-9-0002 6633 ON 29-2532-9-0002 8371.
